# SDR COMA0460462

- Difficulty date: August 15, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 19,579 hours, 18,320 cycles
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE142F1000130
- Part serial: 65673191
- Condition: Malfunctioned
- Location: Lt Eng Oil
- Part time: 6,851 hours, 5,853 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5806,  LT ENGINE OIL PRESSURE WARNING.  REPLACED THE OIL PRESSURE TRANSDUCER.
